# SDR SIMA9700551

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Engine: Pwa PW124B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6411343
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

OKC - FLT 3601 - ON CLIMB-OUT AFTER TAKEOFF, CREW REPORTED STRONG ELECTRIC SMELL IN CABIN, FOLLOWED BY LT PACK FAULT INDICATION.  AIRCRAFT RETURNED TO OKC LANDED WITHOUT INCIDENT.  CONTRACT MAINTENANCE INSPECTED AIRCRAFT BUT NO OBVIOUS DAMAGE WAS NOTED.  ITEM WAS DEFERRED UNDER MEL AND AIRCRAFT CONTINUED SERVICE.  LATER TROUBLESHOOTING FOUND THE NR 1 HP BLEED VAL AND OVERTEMP SWITCH TO BE THE CAUSE OF PACK FAULT.  ITEMS WERE REPLACED AND OPS CHECK WAS SATISFACTORY.  AIRCRAFT REMAINS IN SERVICE.  (M)
